Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pep rash
Nov 30, 2012

Dr. Henry,

17 hours after an exposure, I was put on truvada and isentress for pep. after approximately 2 weeks, i developed two rashes (a large rash on my groin, and a smaller rash a few inches away from groin on my thigh). the rash got a bit flaky, and went away after about 2 weeks.

is there a way to know whether this was an HIV rash or a reaction to the medicine?

Response from Dr. Henry

Rash as you described is not common due to either your NPEP regimen or HIV infection--I would consider other causes more likely (such as a fungal infectio, seborrhea). KH



Previous
Does Everyone Using Atripla Get A Rash?
Next
skipping a dose s

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement